| Catalog Number |
CS-300058 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, ph is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.
Event or Problem Description
Healthcare professional reported that a patient was treated on (b)(6) 2025 over the flanks with an unknown applicator and presented paradoxical hyperplasia after treatment.
Event or Problem Description
Abbvie received additional information that the patient was treated using the cooladvantage applicator and presented with paradoxical hyperplasia (ph).
Additional Manufacturer Narrative
Additional information: b5 (applicator), d4.